MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic renal transplant, at donor's side, a stapler was used for the resection of renal artery and renal vein.Oozing was noted after the firings.The surgeon stopped the oozing and completed the case with electrosurgical knife but amount of oozing was more than usual.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection of the returned product noted that the loading unit was fully fired.Visual inspection of the sled noted that it was free from damage.Further inspection of the anvil staple pockets noted the proper marks of staples fired.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7768523
Report Number1219930-2018-04376
Device Sequence Number2217814
Product Code GDW
UDI-Device Identifier20884523002819
UDI-Public20884523002819
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number030450
Device Catalogue Number030450
Device Lot NumberN7B0589KX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer10/22/2018
11/19/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date11/14/2018
12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1